Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco


IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2018: 3.18

Open Access
Online
ISSN
2191-950X
See all formats and pricing
More options …

L log L and finite entropy

Irina Navrotskaya / Patrick J. Rabier
Published Online: 2013-10-08 | DOI: https://doi.org/10.1515/anona-2013-0018

Abstract.

Let be a measure space. We show that if and there is at least one nonnegative function (not necessarily ) such that then and This property is trivial when but not when even if μ is σ-finite, which is not assumed. The discrete case when is spelled out in the last section.

Keywords: Zygmund space; entropy; Gibbs–Bogoliubov inequality

About the article

Received: 2013-08-02

Accepted: 2013-09-21

Published Online: 2013-10-08

Published in Print: 2013-11-01


Citation Information: Advances in Nonlinear Analysis, Volume 2, Issue 4, Pages 379–387, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2013-0018.

Export Citation

© 2013 by Walter de Gruyter Berlin Boston.Get Permission

Comments (0)

Please log in or register to comment.
Log in